i have a 20 month old baby, and i'am taking citopam 20mg tablet daily after my first delivery..i stopped the breast feeding when the baby was 7 months old, after that i started the citopam for the depression.my problem is i have still a while milk like fluid coming from my breast when i squeeze it.is it the side effect of citopam or anything serious..
we are planning for a second baby in 4 or 5 months is it safe ...plz answer my question...
I have been taking Effexor now for almost two years. I stopped breastfeeding my daughter at 9 months and she is now three and I can still express milk if I squeeze them. My Dr. says it is a sideffect of the drugs. I still find it hard to believe though!? Let me know what your Dr says.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.